Journal article icon

Journal article

Lower bounds for the number of false null hypotheses for multiple testing of associations under general dependence structures

Abstract:

We propose probabilistic lower bounds for the number of false null hypotheses when testing multiple hypotheses of association simultaneously. The bounds are valid under general and unknown dependence structures between the test statistics. The power of the proposed estimator to detect the full proportion of false null hypotheses is discussed and compared to other estimators. The proposed estimator is shown to deliver a tight probabilistic lower bound for the number of false null hypotheses in...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/biomet/92.4.893

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Buhlmann, P More by this author
Journal:
BIOMETRIKA
Volume:
92
Issue:
4
Pages:
893-907
Publication date:
2005-12-05
DOI:
EISSN:
1464-3510
ISSN:
0006-3444
URN:
uuid:c8bfa1a8-d178-4474-8d44-420197935c3a
Source identifiers:
97773
Local pid:
pubs:97773

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP